National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:首页->详细浏览

期刊名称: Problems of Information Transmission
Volume:54    Issue:4        Page:372-396
ISSN:0032-9460

Exponentially Ramsey Sets期刊论文

作者: Sagdeev A A
DOI:10.1134/S0032946018040051

服务链接:
页码: 372-396
被引频次: 1
出版者: Pleiades Publishing,MAIK NAUKA/INTERPERIODICA/SPRINGER,Springer
期刊名称: Problems of Information Transmission
ISSN: 0032-9460
卷期: Volume:54    Issue:4
语言: English
摘要: We study chromatic numbers of spaces $$\mathbb{R}_p^n=(\mathbb{R}^n, \ell_p)$$ R p n = ( R n , ℓ p ) with forbidden monochromatic sets. For some sets, we for the first time obtain explicit exponentially growing lower bounds for the corresponding chromatic numbers; for some others, we substantially improve previously known bounds.
相关主题: Engineering, Communications Engineering, Networks, Systems Theory, Control, Information Storage and Retrieval, Electrical Engineering, SPACE, MATHEMATICS, APPLIED, CHROMATIC NUMBER, COMPUTER SCIENCE, THEORY & METHODS, DISTANCES,

相关文献推荐:

问图书管理员更多图书管理员

学科咨询馆员
学科馆员

电话:
邮件:
问图书馆员

图标说明

在线获取原文 原文传递 详细信息 图书在架状态 图书馆际互借 问图书馆员

常见问题

图书馆开放时间 图书馆位置 借阅要求 您在使用中发现的任何错误,都可以向我们 【报告错误】,非常感谢!

作者信息:×